Beechams Breathe Clear Hot Honey & Lemon Menthol Flavour Powder For Oral SolutionOut of date information, search another
Pharma code Ref. No. 1113
HOT HONEY & LEMON MENTHOL FLAVOUR Powder For Oral Solution
Please read right through this leaflet before you start using this medicine. This medicine is available without prescription, but you still need to use this medicine carefully to get the best results from it.
Keep this leaflet you may need to read it again.
If you have any questions, or if there is anything you do not understand, ask your pharmacist.
What this medicine does
2. Check before you take this medicine
3. How to take this medicine
4. Possible side effects
5. How to store this medicine
6. Further information
This medicine is used for the short term relief of the symptoms of flu, colds and chills. These symptoms include headache, shivers, aches and pains, blocked nose and painful sinuses, catarrh and sore throat.
This medicine contains two active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Phenylephrine hydrochloride is a decongestant which unblocks your nose and sinuses helping you breathe more easily. This product contains 40 mg of Vitamin C.
• if you have ever had an allergic reaction to paracetamol, c
phenylephrine hydrochloride, ascorbic acid or to any of the other ingredients (listed in Section 6)
• if you have kidney or liver problems, overactive thyroid, diabetes, high blood pressure or heart or circulation disease
• if you have phaeochromocytoma or glaucoma
• if you are taking tricyclic antidepressants (e.g. imipramine or amitriptyline) or if you are taking or have taken within the last two weeks monoamine oxidase inhibitors (MAOIs) (e.g. moclobemide) prescribed for depression
• if youaretaking beta blockers.
Do not take anything else containing paracetamol while taking this medicine.
Do not take with any other flu, cold or decongestant product.
This product may cause dizziness. If affected, do not drive or operate machinery.
if you have a blood vessel disease such as Raynaud's Phenomenon
if you have an enlarged prostate
if you have diabetes mellitus. Each dose contains 3.8 g of sucrose. this product contains aspartame (E 951), a source of phenylalanine. May be harmful to those with phenylketonuria. if you are on a controlled-sodium diet. Each dose contains 0.12 g of sodium.
Talk to your doctor or pharmacist before taking this medicine if you are taking any prescribed medicines; particularly metoclopramide or
Pharma code Ref. No. 1113
domperidone (for nausea [feeling sick] or vomiting [being sick]) or ergotamine or methylsergide (for migraine) or colestyramine (to lower blood cholesterol) or drugs to lower blood pressure; appetite supressants or stimulants; drugs to treat depression such as tricyclic antidepressants (e.g. amitriptyline) or heart disease (e.g. digoxin) or if you take blood thinning drugs (anticoagulants e.g. warfarin).
Do not take this medicine if you are pregnant or breast feeding unless advised by a doctor.
Adults and children aged 12 years and over:
Empty the contents of one sachet into a mug.
Half fill with very hot water. Stir well.
Add cold water as necessary and sugar if desired.
Take one sachet every 4 hours as needed.
* Do not take more frequently than every 4 hours.
II * Do not take more than 6 sachets in 24 hours.
* Do not take more than the recommended dose.
* Do not take for more than 7 days without asking your doctor.
* Do not give to children under 12 years.
Talk to a doctor at once if you take too much of this medicine, even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage. f your symptoms persist, see your doctor.
Like all medicines, this medicine can have side effects, but not everybody gets them. A small number of people have had side effects.
Stop taking this medicine and tell your doctor immediately if you experience:
• Allergic reactions which may be severe such as skin rash and itching sometimes with swelling of the mouth or face or shortness of breath.
* Skin rash or peeling, or mouth ulcers.
• Breathing problems. These are more likely if you have experienced them before when taking other painkillers such as ibuprofen or aspirin.
* Unexplained bruising or bleeding.
• Reoccuring fevers or infections. £
• Nausea, sudden weight loss, loss ofappetite and yellowing of the ^ eyes and skin.
• Visual disturbances. This is rare but is more likely in those with glaucoma. £
• Unusually fast pulse rate or a sensation of an unusually fast or § irregular heartbeat.
• Difficulty passing water. This is more likely to occur in men with an enlarged prostate gland.
The following side effects may occur. Tell your doctor if you get them:
• Raised blood pressure, headache, dizziness, difficulty sleeping, nervousness, anxiety, diarrhoea or sickness.
If you get any side effects, talk to your doctor, pharmacist or nurse.
This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard. By reporting side effects you can help provide more information on the safety of this medicine.
Keep out of the sight and reach of children.
Do not use this medicine after the 'EXP' date shown on the pack.
Store below 25°C.
Active ingredients Each dose contains Paracetamol 600 mg and Phenylephrine Hydrochloride 10 mg.
Other ingredients Vitamin C (ascorbic acid), sucrose, sodium citrate, citric acid, maize starch, menthol, honey flavour, honey flav-o-lok, lemon flavour, caramel (E 150), aspartame (E 951), saccharin sodium.
Packs of this medicine contain 5 or 10 sachets.
The marketing authorisation holder is GlaxoSmithKline Consumer Healthcare, Brentford, TW8 9GS, U.K. and all enquiries should be sent to this address.
The manufacturer is SmithKIine Beecham SA, Ctra de Ajalvir, Km 2500, 28806 Alcala de Henares, Madrid, Spain.
This leaflet was last revised March 2014.
Beechams is a registered trade mark of the GSK group of companies.